# SDR FDEA202001070039

- Difficulty date: January 7, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 43,012 hours, 17,250 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 148N84023
- Condition: Gouged
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT FIREWALL EXISTING REPAIR HAS A GOUGE, APPROX RBL 7.5" LOWER SIDE.  REMOVED DAMAGED EXISTING REPAIR AT APU COMPARTMENT FIREWALL IAW SRM 51-40-02-0G AND INSTALLED NEW REPAIR DOUBLER AS PER SRM 53-80-08-2R REP 2.
